Quotient rings and one-sided primes.
Journal für die reine und angewandte Mathematik, 0278_0279 (1975), pp. 205-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0278_0279_151655,
author = {John Dauns},
title = {Quotient rings and one-sided primes.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {205--224},
year = {1975},
volume = {0278_0279},
zbl = {0314.16003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0278_0279_151655/}
}
John Dauns. Quotient rings and one-sided primes.. Journal für die reine und angewandte Mathematik, 0278_0279 (1975), pp. 205-224. http://geodesic.mathdoc.fr/item/JRAM_1975__0278_0279_151655/